# SDR GLBA96007

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55522
- Make and model: Beech 1900C
- Aircraft serial: UC171
- Engine: Pwa PT6A65B
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Trans
- Part number: 1143890301
- Condition: Inoperative
- Location: Left
- Part time: 10,402 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - CREW OBSERVED FLUCTUATION OF LT FUEL FLOW INDICATOR.  MAINTENANCE REPLACED FUEL FLOW TRANSMITTER.  SYSTEM OPS CHECK GOOD.  (X)
